# SDR SWIA2019021945531

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 39,795 hours, 33,790 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG FUEL ODOR IN COCKPIT WHEN CLIMBING. RETURNED TO FIELD. (FLT#5326) REMOVED AND REPLACED LH AND RH COALESCER BAGS IAW AMM. PERFORMED OPERATIONAL CHECK OF BOTH PACKS IAW AMM. OPS CHECK GOOD, RAN SYSTEM FOR EXTENDED TIME NO FUEL SMELL DETECTED IN FLIGHT DECK OR PASSENGER CABIN AT THIS TIME.
